Non-collision solutions for a second order singular Hamiltonian system with weak force

研究成果: Article

6 引用 (Scopus)

抄録

Under a weak force type condition, we consider the existence of time periodic solutions of singular Hamiltonian systems: q¨+Vq(q,t)=0q(t+T)=q(t).}We assume V (q, t) < 0 for all q, t and V (q, t), Vq(q, t) → 0 as |q| → ∞. Moreover we assume V (q, t) is of a form: V(q,t)=−1|q|α+U(q,t)where 0 < α <2 and U(q, t) ∈ C2 ((RN\{0}) × R, R) is a T-periodic funetion in t such that |q|α U (q, t), |q|α + 1 Uq(q, t), |q|α+2 Uqq, (q, t), |q|α Ut, (q, t) → 0 as |q| → 0. For α ∈ (1, 2], we prove the existence of a non-collision solution of (HS). For α ∈ (0, 1], we prove that the generalized solution of (HS), which is introduced in [BR], enters the singularity 0 at most one time in its period. Our argument depends on a minimax argument due to [BR] and an estimate of Morse index of corresponding functional, which will be obtained via re-scaling argument.

元の言語English
ページ(範囲)215-238
ページ数24
ジャーナルAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
10
発行部数2
DOI
出版物ステータスPublished - 2016 3 1
外部発表Yes

Fingerprint

Hamiltonians
Singular Systems
Hamiltonian Systems
Time-periodic Solutions
Morse Index
Rescaling
Generalized Solution
Minimax
Singularity
Estimate

ASJC Scopus subject areas

  • Analysis
  • Mathematical Physics

これを引用

@article{ea9268b316b741488107617306d0706e,
title = "Non-collision solutions for a second order singular Hamiltonian system with weak force",
abstract = "Under a weak force type condition, we consider the existence of time periodic solutions of singular Hamiltonian systems: q¨+Vq(q,t)=0q(t+T)=q(t).}We assume V (q, t) < 0 for all q, t and V (q, t), Vq(q, t) → 0 as |q| → ∞. Moreover we assume V (q, t) is of a form: V(q,t)=−1|q|α+U(q,t)where 0 < α <2 and U(q, t) ∈ C2 ((RN\{0}) × R, R) is a T-periodic funetion in t such that |q|α U (q, t), |q|α + 1 Uq(q, t), |q|α+2 Uqq, (q, t), |q|α Ut, (q, t) → 0 as |q| → 0. For α ∈ (1, 2], we prove the existence of a non-collision solution of (HS). For α ∈ (0, 1], we prove that the generalized solution of (HS), which is introduced in [BR], enters the singularity 0 at most one time in its period. Our argument depends on a minimax argument due to [BR] and an estimate of Morse index of corresponding functional, which will be obtained via re-scaling argument.",
keywords = "Hamiltonian systems, minimax methods, morse index, Periodic solutions, singular potentials",
author = "Kazunaga Tanaka",
year = "2016",
month = "3",
day = "1",
doi = "10.1016/S0294-1449(16)30219-0",
language = "English",
volume = "10",
pages = "215--238",
journal = "Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis",
issn = "0294-1449",
publisher = "Elsevier Masson SAS",
number = "2",

}

TY - JOUR

T1 - Non-collision solutions for a second order singular Hamiltonian system with weak force

AU - Tanaka, Kazunaga

PY - 2016/3/1

Y1 - 2016/3/1

N2 - Under a weak force type condition, we consider the existence of time periodic solutions of singular Hamiltonian systems: q¨+Vq(q,t)=0q(t+T)=q(t).}We assume V (q, t) < 0 for all q, t and V (q, t), Vq(q, t) → 0 as |q| → ∞. Moreover we assume V (q, t) is of a form: V(q,t)=−1|q|α+U(q,t)where 0 < α <2 and U(q, t) ∈ C2 ((RN\{0}) × R, R) is a T-periodic funetion in t such that |q|α U (q, t), |q|α + 1 Uq(q, t), |q|α+2 Uqq, (q, t), |q|α Ut, (q, t) → 0 as |q| → 0. For α ∈ (1, 2], we prove the existence of a non-collision solution of (HS). For α ∈ (0, 1], we prove that the generalized solution of (HS), which is introduced in [BR], enters the singularity 0 at most one time in its period. Our argument depends on a minimax argument due to [BR] and an estimate of Morse index of corresponding functional, which will be obtained via re-scaling argument.

AB - Under a weak force type condition, we consider the existence of time periodic solutions of singular Hamiltonian systems: q¨+Vq(q,t)=0q(t+T)=q(t).}We assume V (q, t) < 0 for all q, t and V (q, t), Vq(q, t) → 0 as |q| → ∞. Moreover we assume V (q, t) is of a form: V(q,t)=−1|q|α+U(q,t)where 0 < α <2 and U(q, t) ∈ C2 ((RN\{0}) × R, R) is a T-periodic funetion in t such that |q|α U (q, t), |q|α + 1 Uq(q, t), |q|α+2 Uqq, (q, t), |q|α Ut, (q, t) → 0 as |q| → 0. For α ∈ (1, 2], we prove the existence of a non-collision solution of (HS). For α ∈ (0, 1], we prove that the generalized solution of (HS), which is introduced in [BR], enters the singularity 0 at most one time in its period. Our argument depends on a minimax argument due to [BR] and an estimate of Morse index of corresponding functional, which will be obtained via re-scaling argument.

KW - Hamiltonian systems

KW - minimax methods

KW - morse index

KW - Periodic solutions

KW - singular potentials

UR - http://www.scopus.com/inward/record.url?scp=85011599319&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85011599319&partnerID=8YFLogxK

U2 - 10.1016/S0294-1449(16)30219-0

DO - 10.1016/S0294-1449(16)30219-0

M3 - Article

AN - SCOPUS:85011599319

VL - 10

SP - 215

EP - 238

JO - Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis

JF - Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis

SN - 0294-1449

IS - 2

ER -